Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Done abortion. Had low blood pressure. Now have headache. What is wrong?

Hi, I had an abortion under general anaesthetic last Saturday,after I left hospital,I collapsed and was unconscious for around 4 minutes,I was taken to another hospital by ambulance with low blood pressure but released that evening. Two days later I awoke with a severe headache ,and still have it now? Please help,I m terrified something serious is wrong
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pain Medicine & Palliative Care Specialist 's  Response
I'm assuming you had a general anesthetic for the procedure. Even after 2 days, you may be dehydrated and this may be the cause of your headache. Drink plenty of water and take simple pain killers such as paracetamol. It is most unlikely to be serious and should go in 24 hours.
Answered: Sun, 26 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor